# SDR WTAA970130

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAT - EN ROUTE TO SFO, FLAP DISAGREEMENT REPORTED DURING INITIAL FLAP RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MX REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL AND LEAK CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
